# SDR ASAA2022080739388

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,913 hours, 9,495 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 4735975
- Condition: Failed Insp
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT DETECTOR DOES NOT ILLUMINATE ON TEST. GROUNDED - YES. REPLACED AFT CARGO BAY SMOKE DETECTORS A1 AND A2, REF B737-900 AMM 26-16-01-400-801.
